# SDR COMA0160461

- Difficulty date: July 7, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 6,936 hours, 7,035 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10012
- Part serial: 0778
- Condition: Jammed
- Part time: 6,936 hours, 7,035 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION DURING APPROACH INTO CVG.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "SECOND EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 3 (D AND E)4.  REPLACED THE OUTBOARD FLAP ACTUATOR.
